Increase — Stress or Meds?

Discussion in 'Support' started by Amelia, Jan 27, 2015.

tinnitus forum
    1. Amelia

      Amelia Member Ambassador

      Tinnitus Since:
      Hi T family! Hoping you can weigh in on this for me.

      I've been doing ok T wise - I'm working on @I who love music theory :) but last night my nasty hum came back and my ringing went up to a level I'd not heard before. It also seemed a lot "sharper" if that makes sense. Took a while to get to sleep because I was a little panicked and focused on it.

      For the 2 hours before the spike I was at the hospital - I'd broken and dislocated a toe. Doesn't seem like a huge deal but I have a phobia about dislocating - it totally freaks me out, so it was a bit of a nightmare. I ended up having 2 x local anaesthetics in my foot and when that didn't work they gave me gas (I only had about 3-4 puffs on that while he realigned the toe)I was in a lot of pain and very panicked - so bad I had uncontrollable shakes.

      So I'm wondering what caused the spike - 2 options ... It was either stress or medication. I need you guys to tell me what you think :)
    2. Leah

      Leah Member Benefactor

      Chardon, Ohio USA
      Tinnitus Since:
      Ouch, hope it is feeling better. what an experience.
      My own opinion is the stress, you were so upset think about where your BP was.
      Would also like to hear from the others. No experience with the gas, not offered much here in the states.
    3. I'm not a flying spaghetti monster so I have no idea.

      But since you said this experience was a bit of a nightmare, I'm guessing your T increased due to stress.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.